# SDR IPXA10560459

- Difficulty date: May 17, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLOOR SUPPORT FLANGE CORRODED AT BS 1016, LBL 25 TO LBL 45, WL 208.  REMOVED FABRICATED AND REPLACED FLOOR SUPPORT TEE IAW SRM 51-40-05, SRM 51-10-02-0G  STG R NR 8.
